# SDR GTIA2024062438196

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 14,061 hours, 5,885 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON SHORT FINAL. PERFORMED FUME / ODOR CHECKLIST-IAW TSM 05-50-00-810-831A FOUND PACK 1 TO BE CAUSE OF FUME EVENT REF LP 3468149-1 FOR DMI.
